Tingling & Numbness in my Head......Anxiety, or Antibiotics???

Posted , 3 users are following.

Hi All....So I have been dealing with some health issues since Feb..With Acid reflux....I have constant pressure by my ribs for one...I had Endoscopy done a week ago. Dr. Says i may have an Ulcer. Well i been on 2 Antibiotics, and Pantoprazole...The Antibiotic Doxycycline seems a bit strong! It hurts my stomache, & I feel sedated after the 2nd dose by 7pm....Been on these meds 5 days now...Today, my head is Tingly, & kinda numb.....Im getting annoyed bcuz its been 2 hours now.....Im thinking its the meds, & Not Parethesia .......Anyone ever had this happen???? Help. Im getting NERVOUS 🤤🤤🤤

0 likes, 4 replies

4 Replies

  • Posted

    Any other symptoms?  This happened to me. 
    • Posted

      Symptoms......Chest pain, some days are worse than others, & tightness also. Wearing a Bra almost kills me. Ugh! Some days i have shortness of breathe.. Dr. Says. Acid reflux. Im like um, what???🤔🤔So these antibiotics seem to make me feel worse. Idk. I hate meds

  • Posted

    Antibiotics are horrible things, especially strong ones, they can also cause anxiety so you might be anxious from them. Try eating some probiotic yogurts or taking probiotic supplements, this will help replace the good bacteria in your tummy which they are killing and help with tummy pain. 
  • Posted

    Please do talk to your doctor. This is of the utmost importance and not for us laymen to comment on because if we do comment on your symptoms it will be purely guesswork. Monday morning first thing please  telephone the surgery and speak to the doctor preferably who prescribed 'your' antibiotics. Best Wishes.

Join this discussion or start a new one?

New Discussion

Report as inappropriate

Thanks for your help!

We want the forums to be a useful resource for our users but it is important to remember that the forums are not moderated or reviewed by doctors and so you should not rely on opinions or advice given by other users in respect of any healthcare matters. Always speak to your doctor before acting and in cases of emergency seek appropriate medical assistance immediately. Use of the forums is subject to our Terms of Use and Privacy Policy and steps will be taken to remove posts identified as being in breach of those terms.

yeti coffee mug

купить отчеты по практике в Туле